# SDR REXA2019081431213

- Difficulty date: July 30, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670321749
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR ON CROSSBEAM FS280 RBL12, CRACK WAS FOUND ON ANGLE CAP.  ANGLE CAP ON CROSSBEAM FS280 AND RBL12 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR. 6 AND 51-42-13-001-001-A01 PAR. 6.
